We only sell to the USA
Equate Extra Strength Acetaminophen Red Sweet Coated Tablets, 500 mg, 100 Count
Equate Extra Strength Acetaminophen Red Sweet Coated Tablets, 500 mg, 100 Count
Equate Extra Strength Acetaminophen Red Sweet Coated Tablets, 500 mg, 100 Count
Equate Extra Strength Acetaminophen Red Sweet Coated Tablets, 500 mg, 100 Count
Equate Extra Strength Acetaminophen Red Sweet Coated Tablets, 500 mg, 100 Count
Equate Extra Strength Acetaminophen Red Sweet Coated Tablets, 500 mg, 100 Count

Equate Extra Strength Acetaminophen Red Sweet Coated Tablets, 500 mg, 100 Count

Equate

Regular price $10.57

ONLY LEFT

Hours   Minutes   Seconds

ONLY LEFT

Equate Extra Strength Acetaminophen Red Sweet Coated Tablets, 500 mg, 100 Count



Product Details

  • model: 2203-531-12
  • gender: Unisex

Equate Extra-Strength Acetaminophen Sweet Coated 100 count Tablets help tackle minor aches, pains and fever. These tablets are effective at temporarily relieving various types of pain related to the common cold, arthritis, muscular aches, toothache, backache, headache, and menstrual cramps. These tablets use the same active ingredient as Extra-Strength Tylenol Caplets. Get the relief you need with Equate Extra-Strength Acetaminophen Tablets.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Acetaminophen Tablets, Extra Strength, 100 Count: Helps reduce minor aches, pains and fevers Compare to Extra Strength Tylenol Caplets Active Ingredient Contains no aspirin Taken orally Extra Strength Sweet coated

people are currently looking at this product

Estimated delivery time 1-3 days

Guaranteed Safe Checkout